# SDR ASAA2013052294877

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,972 hours, 5,617 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 1 ENGINE HAD AND ENGINE OVERHEAT LIGHT ON THE FIRE WARINING PANEL.  ALL OTHER INDICATIONS NORMAL, LIGHT EXTINGUISHED AFTER ABOUT 30-40 SECONDS.  ACFT GROUNDED.  PERFORMED ENGINE AND APU FIRE DETECTION BITE REF AMM 26-10-TASK 801 BITE CHECKED PAST NO FAULTS FOUND.  OPEN NR 1 ENGINE FAN COWL, INSPECT FIRE AND OVERHEAT DETECTION TEST.  TEST PAST, CREW PERFORMED NR 1 ENGINE START, STARTED NORMAL, NO FAULTS NO HISTORY PAST 30 DAYS.  GROUND VERIFICATION SUCCESSFUL.
